JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Integrability of Distributions in GCR-lightlike Submanifolds of Indefinite Sasakian Manifolds
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 53, Issue 2,  2013, pp.207-218
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2013.53.2.207
 Title & Authors
Integrability of Distributions in GCR-lightlike Submanifolds of Indefinite Sasakian Manifolds
Jain, Varun; Kumar, Rakesh; Nagaich, Rakesh Kumar;
  PDF(new window)
 Abstract
In this paper, we study GCR-lightlike submanifolds of indefinite Sasakian manifold. We give some necessary and sufficient conditions on integrability of various distributions of GCR-lightlike submanifold of an indefinite Sasakian manifold. We also find the conditions for each leaf of holomorphic distribution and radical distribution is totally geodesic.
 Keywords
Lightlike submanifold;indefinite Sasakian manifolds;GCR-lightlike submanifold;
 Language
English
 Cited by
 References
1.
V. I. Arnol'd, Contact geometry: the geometrical method of Gibbs's thermodynamodynamics, in Proceedings of the Gibbs Symposium (New Haven, CT, 1989), 163-179, american Mathematical Society, Providence, RI, USA, 1990.

2.
A. Bejancu, CR Submanifolds of a Kaehler Manifold I, Proc. Amer. Math. Soc., 69(1978), 135-142.

3.
A. Bejancu, CR Submanifolds of a Kaehler Manifold II, Trans. Amer. Math. Soc., 250(1979), 333-345. crossref(new window)

4.
A. Bejancu, M. Kon and K. Yano, CR Submanifolds of a Complex Space Form, J. Diff. Geom., 16(1981), 137-145.

5.
B. Y. Chen, CR Submanifolds of a Kaehler Manifold I , J. Diff. Geom., 16(1981), 305-322.

6.
B. Y. Chen, CR Submanifolds of a Kaehler Manifold II, J. Differential Geom., 16(1981), 493-509.

7.
C. Calin, On Existence of Degenerate Hypersurfaces in Sasakian Manifolds, Arab Journal of Mathematical Sciences, 5(1999), 21-27.

8.
K. L. Duggal, CR Structures and Lorentizian Geometry, Acta Appl. Math., 7(1986), 211-223. crossref(new window)

9.
K. L. Duggal, Lorentzian Geometry of CR Submanifolds, Acta Appl. Math., 17(1989), 171-193. crossref(new window)

10.
K. L. Duggal and A. Bejancu, Lightlike Submanifolds of semi-Riemannian Manifolds and Applications, Vol. 364 of Mathematics and its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, (1996).

11.
K. L. Duggal, and B. Sahin, Lightlike Submanifolds of Indefinite Sasakian Manifolds, International Journal of Mathematics and Mathematical Sciences, Vol (2007), Article ID 57585, 21 pages.

12.
K. L. Duggal and B. Sahin, Generalized Cauchy-Riemann Lightlike Submanifolds of Indefinite Sasakian Manifolds, Acta Math. Hungar, 122(2009), 45-58. crossref(new window)

13.
Rakesh Kumar, Rachna Rani and R. K. Nagaich, On Sectional curvature of $\epsilon$-Sasakian Manifolds, International Journal of Mathematics and Mathematical Sciences, Vol (2007), Article ID 93562, 8 pages.

14.
V. E. Nazaikinskii, V. E. Shatalov and B. Y. Sternin, Contact geometry of linear differential equations, Vol. 6 of De Gruyter Expositions in Mathematics, Walter de Gruyter, Berlin, Germany, 1992.

15.
S. Maclane, Geometrical Mechanics II, Lectures notes, University of Chicago, Chicago III, USA, 1968.

16.
K. Yano, and M. Kon, Differential Geometry of CR Submanifolds, Geometriae Dedicata, 10(1981), 369-391. crossref(new window)

17.
K. Yano, and M. Kon, Contact CR-submanifolds, Kodai Math. J., 5(1982), 238-252. crossref(new window)

18.
K. Yano, and M. Kon, CR Submanifolds of Kaehlerian and Sasakian Manifolds, Birkhauser, Bostan, (1983).